# SDR IPXA3579970

- Difficulty date: August 7, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 144N5005
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C8,  MAIN CABIN ATTACH FRAME AT STA 1060, LBL 20 HAS CORROSION.     REPLACE TEE, PN 144N5005-5.
